MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PER-Q-CATH PLUS 3F S/L PICC WITH SAFETY EXCALIBUR INTRODUCER PUNCTUR-GUARD; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS PER-Q-CATH PLUS 3F S/L PICC WITH SAFETY EXCALIBUR INTRODUCER PUNCTUR-GUARD; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 4133115
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that upon deploying the catheter to be used in the patient, the picc was found to be perforated at the junction between the bevel and the catheter.The catheter was discarded and a new device was used to complete the procedure.The device was not used in/on the patient.

Brand Name
PER-Q-CATH PLUS 3F S/L PICC WITH SAFETY EXCALIBUR INTRODUCER PUNCTUR-GUARD
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7404034
Report Number3006260740-2018-00644
Device Sequence Number1083793
Product Code LJS
UDI-Device Identifier00801741074851
UDI-Public(01)00801741074851
Combination Product (Y/N)N
Initial Reporter CountryLE
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4133115
Device Catalogue Number4133115
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1